# SDR SWAA2023012083871

- Difficulty date: December 21, 2022
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 33,904 hours, 15,569 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE LOWER WAFFLE PLATE CRACKED JUST I/B OF #3 FLAP TRACK I/B SIDE.(MARLED)<[01] REMOVED AND REPLACED PER SRM 51-40-02;[02] INSP
